# SDR ASAA2016061117012

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,313 hours, 9,207 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 78273000, FOUND FAULT ON NR 2 ENGINE, FAULT CODE NR 77-10842, EGT SIGNAL. T459551 IS OUT OF RANGE",  ECONOMIC FAULT ON THE 2 LEG.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, WITH NO FAULTS IN CURRENT STATUS OR FAULT HISTORY.  ALL OPS NORMAL.
